# SDR CALA2025041603904

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,413 hours, 27,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ADB21506
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF RIGHT WING TO BODY FAIRING EMERGENCY LIGHT INOP RELAMPED RIGHT AFT OVERWING GROUND ILLUMINATION LIGHT REF AMM 33-51-04 OPS CHECK FAIL. T/S SYSTEM REF WDM 33-51-13-1. REPLACED FUSES IN POWER SUPPLY M1671 REF AMM 33-51-06. OPS CHECK GOOD.PARTS USED:  99-3351-3-0009, QTY :1 99-3351-3-0014, QTY :1
